Diameter, extreme points and topology

Tom 191 / 2009

J. C. Navarro-Pascual, M. G. Sanchez-Lirola Studia Mathematica 191 (2009), 203-209 MSC: Primary 46B20; Secondary 46E15. DOI: 10.4064/sm191-3-1

Streszczenie

We study the extremal structure of Banach spaces of continuous functions with the diameter norm.

Autorzy

  • J. C. Navarro-PascualDepartamento de Álgebra y Análisis Matemático
    Facultad de Ciencias Experimentales
    Universidad de Almería
    04120 Almería, Spain
    e-mail
  • M. G. Sanchez-LirolaDepartamento de Álgebra y Análisis Matemático
    Facultad de Ciencias Experimentales
    Universidad de Almería
    04120 Almería, Spain
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek